MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4070/kcj.2014.44.2.122

Медицинская библиотека · Korean circulation journal · 2014

A Case of Sudden Cardiac Death due to Pilsicainide-Induced Torsades de Pointes.

Nakatani Shimpei, Taniike Masayuki, Makino Nobuhiko, Egami Yasuyuki, Shutta Ryu, Tanouchi Jun, Nishino Masami

СтатьяПеревод пока не подготовлен

Аннотация

An 84-year-old male received oral pilsicainide, a pure sodium channel blocker with slow recovery kinetics, to convert his paroxysmal atrial fibrillation to a sinus rhythm; the patient developed sudden cardiac death two days later. The Holter electrocardiogram, which was worn by chance, revealed torsade de pointes with gradually prolonged QT intervals. This drug is rapidly absorbed from the gastrointestinal tract, and most of it is excreted from the kidney. Although the patient's renal function was not highly impaired and the dose of pilsicainide was low, the plasma concentration of pilsicainide may have been high, which can produce torsades de pointes in the octogenarian. Although the oral administration of class IC drugs, including pilsicainide, is effective to terminate atrial fibrillation, careful consideration must be taken before giving these drugs to octogenarians.

Для цитирования: Nakatani Shimpei, Taniike Masayuki, Makino Nobuhiko, Egami Yasuyuki, Shutta Ryu, Tanouchi Jun, Nishino Masami. A Case of Sudden Cardiac Death due to Pilsicainide-Induced Torsades de Pointes.. Korean circulation journal. 2014. DOI: 10.4070/kcj.2014.44.2.122.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.